# SDR QXEA2017103100654

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 19,763 hours, 21,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS WARNING LIGHT ILLUMINATED FLIGHT. AFT BAGGAGE DOOR INDICATED OPEN ON DOORS SYS PAGE. REMOVED FROM SERVICE. FOUND AFT BAG DOOR HANDLE OUT UPON ARRIVAL. PERFORMED INSP. OPS TEST GOOD, NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
